# SDR 04FDEA01844

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Aircraft time: 61,869 hours, 28,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Misrouted
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE UP THERE IS AN UNSAFE LEFT MAIN INDICATION ON BOTH   PANELS.  FOLLOWD QRH STEPS AND CYCLED GEAR LIGHTS REMAINED.  RETURNED TO MEM.  FOUND LT MLG UPLOCK SENSOR CONDUIT MIS-ROUTED BENEATH SENSOR LINK ,   WHICH PREVENTED THE SENSOR FROM MOVING IN RANGE OF THE TARGET.  PROPERLY REROUTED CONDUIT ABOVE SENSOR LINK AS OUTLINED IN ILLUSTRATION IN DC-10 MM 32-61-03-2 FIGURE 202/SHEET 1.  FOUND SENSOR TO TARGET GAP WITHIN LIMITS REF:MM 32-61032.  SENSOR OPS CHECKED GOOD.  REF:MM32-61-03-2.  PRIMARY AND SECONDARY INDICATIONS NORMAL.
